Publications

Papers


  1. G. Kronenberg, T. Martins, N. Morrison: Weak saturation numbers of complete bipartite graphs in the clique, to appear in Journal of Combinatorial Theory, Series A.
  2. S. Berger, Y. Kohayakawa, G. S. Maesaka, T. Martins, W. Mendonça, G. O. Mota, O. Parczyk: The size-Ramsey number of powers of bounded degree trees, to appear in Journal of the London Mathematical Society.
  3. M. R. Cerioli, T. Martins: Short proofs on the structure of General Partition, Equistable and Triangle graphs, to appear in Discrete Applied Mathematics.
  4. D. Kráľ, B. Lidický, T. L. Martins, Y. Pehova: Decomposing graphs into edges and triangles, Combinatorics, Probability and Computing 28 (2019), 465-472.
  5. D. Kráľ, T. L. Martins, P. P. Pach, M. Wrochna: Step Sidorenko property and non-norming edge-transitive graphs, Journal of Combinatorial Theory, Series A 162 (2019), 34-54.
  6. J. W. Cooper, D. Kráľ, T. L. Martins: Finitely forcible graph limits are universal, Advances in Mathematics 340 (2018), 819-854.

Contributions in proceedings of mathematical conferences

  1. S. Berger, Y. Kohayakawa, G. S. Maesaka, T. Martins, W. Mendonça, G. O. Mota, O. Parczyk: The size-Ramsey number of powers of bounded degree trees, Proceedings of Eurocomb’19, Acta Mathematica Universitatis Comenianae 88, 451-456.
  2. M. R. Cerioli, T. L. Martins: Structural Results for General Partition, Equistable and Triangle graphs, Proceedings of Eurocomb’15, Electronic Notes in Discrete Mathematics 49 (2015), 713-718.